# SDR C2XA98BT050

- Difficulty date: July 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14822
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 163
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 20032
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 14,394 hours
- Stage of operation: AP
- Nature of condition: J, B
- Precautionary procedure: K

## Discrepancy

EWR - ON APPROACH INTO EWR, NR 1 ACW GENERATOR FAILED WITH AN ACCOMPANIED SMOKE SMELL IN CABIN AND COCKPIT.  EMERGENCY DECLARED.  AIRCRAFT LANDED WITH NO FURTHER DIFFICULTY.  THE NR 1 ACW GENERATOR WAS REMOVED AND REPLACED IAW ATW MM 24-22-84-RAI 10000-002.  OPS AND LEAK CHECK SATISFACTORY.  (X)
